MathSciNet Relay Station
MathSciNet bibliographic data
MR270353 (42 #5242) 54.78 (57.00)
Sher, R. B. Determining the cellularity of a $i$-complex by properties of its arcs. Proc. Amer. Math. Soc. 26 1970 491–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement